# SDR MASA20210423179

- Difficulty date: March 13, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 39,612 hours, 31,944 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: STSEA812021010RE
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME IN STA. FS=847 +48 BETWEEN STRINGER 26LH TO 26 RH AT INTERNAL FUSELAGE. FRAME IN STA. FS=847 +48 BETWEEN STRINGER 26LH TO 26 RH AT INTERNAL FUSELAGE WAS REPAIRED PER E.A 81-2021-010 REV. IR
